Nonlinear Free Vibration of a Double-Deck Reticulated Shallow Spherical Shell

Abstract:

Article Preview

This paper deals with non-linear free vibration of double-deck reticulated shallow spherical shell by applying the non-linear theory of double-deck reticulated shallow spherical shell established by the author. Model function is supposed to be theory solution of small deflection. The proper equation of double-deck reticulated shallow spherical about time functions with two types of boundary conditions is derived by using Galerkin’s method. At the same time, the analytical expression of ratio of non-linear vibration and linear vibration is deduced and the non-linear effect about amplitude is discussed. Numerical examples are given as well.

Info:

Periodical:

Edited by:

Xuejun Zhou

Pages:

350-357

DOI:

10.4028/www.scientific.net/AMM.94-96.350

Citation:

Y. Li and J. C. Xu, "Nonlinear Free Vibration of a Double-Deck Reticulated Shallow Spherical Shell", Applied Mechanics and Materials, Vols. 94-96, pp. 350-357, 2011

Online since:

September 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.